# SDR ASOA2016021014450

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 19,614 hours, 12,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Deteriorated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT JOINT, RT ANTI ROTATION TAB HAS WEAR DAMAGE.  COMPLIED WITH SB 670BA-55-012, PART B FOR REMOVAL OF ANTI-ROTATION TAB.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
